Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positivity of polarizations of $n$-positive maps


Author: Piotr Kicinski
Journal: Proc. Amer. Math. Soc. 127 (1999), 783-789
MSC (1991): Primary 43A35
MathSciNet review: 1469417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that polarization formulas have explicit matrix representations. This enables us to prove that polarization formulas of $n$-positive maps between $C^{*}$-algebras are coordinatewise positive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A35

Retrieve articles in all journals with MSC (1991): 43A35


Additional Information

Piotr Kicinski
Affiliation: Instytut Matematyki UJ, ul.Reymonta 4, PL-30059, Krakøw, Poland
Email: kicinski@eta.im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04588-8
PII: S 0002-9939(99)04588-8
Keywords: Completely positive map, polarization of nonlinear map, positive matrix
Received by editor(s): June 20, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society